Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111263
Title: On Limits of Vertex-Symmetric Graphs and Their Automorphisms
Other Titles: О пределах вершинно-симметрических графов и их автоморфизмах
Authors: Trofimov, V. I.
Issue Date: 2019
Publisher: Krasovskii Institute of Mathematics and Mechanics
Krasovskii Institute of Mathematics and Mechanics UB RAS
Citation: Trofimov V. I. On Limits of Vertex-Symmetric Graphs and Their Automorphisms [О пределах вершинно-симметрических графов и их автоморфизмах] / V. I. Trofimov // Trudy Instituta Matematiki i Mekhaniki UrO RAN. — 2019. — Vol. 25. — Iss. 4. — P. 226-234.
Abstract: Using a simple but rather general method of constructing Cayley graphs with trivial vertex stabilizers, we give an example of an infinite locally finite Cayley graph (and, hence, an example of an infinite connected locally finite vertex-symmetric unimodular graph) which is isolated in the space of connected locally finite vertex-symmetric graphs. We also give examples of Cayley graphs which are not isolated in this space but are isolated from the set of connected vertex-symmetric finite graphs. © 2019 Krasovskii Institute of Mathematics and Mechanics. All right reserved.
Keywords: CAYLEY GRAPH
CONNECTED LOCALLY FINITE VERTEX-SYMMETRIC GRAPH
CONVERGENCE OF GRAPHS
URI: http://hdl.handle.net/10995/111263
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85078522570
PURE ID: 11465210
ISSN: 0134-4889
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85078522570.pdf208,03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.